# SDR FDEA201106232400

- Difficulty date: June 23, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083286
- Condition: Gouged
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE UPPER SURFACE IS GOUGED STA 950F, RBL 3- RBL 6.  CUTOUT DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR PARTS ON FLOORBEAM UPPER FLANGE IAW SRM 53-10-8 FIG 3.
